MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD LUER-LOK; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD LUER-LOK; PISTON SYRINGE
Catalog Number 302830
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 48 barrel cracked.The following information was provided by the initial reporter: material#: 302830, batch#: unknown.Rcc received a complaint via email.Date of incident: on (b)(6) 2025.Level of harm: incident details: while syringe pump running antibiotic, it was discovered the syringe was leaking due to a crack in the side underneath the sticker.Impact of incident: who was affected? patient.Procedure: no.Device information: device name/description: syringe luer lock tip 20ml.Manufacturer: becton dickinson canada inc.Manufacturer code/model: 302830.Serial or lot number: supplier: (b)(4).Supplier catalogue number: 308-302830.Was the device retained? no.No serious harm was reported.Unfortunately, the device is not available for investigation.Customer response on (b)(6) 2025.We will not have the lot number as we do not have the packaging.
 
Additional Manufacturer Narrative
(b)(4).Follow up.As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of defect during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23939559
Report Number1911916-2025-00821
Device Sequence Number13000646
Product Code FMF
UDI-Device Identifier00382903028306
UDI-Public(01)00382903028306
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302830
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date01/01/2026
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown